# SDR HEEA0012968

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Condition: Leaking
- Location: M/R Servo
- Part time: 3,587 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING AT BOTH ENDS OF CYLINDER. TIME SINCE REPAIR 0:00.
